Tuesday, October 21, 2014

Friday, December 12, 2008 trudy, Community Member, asks

Q: What can cause a yeast infection in the throat?

I have been taking QVAR.  My throat feels funny and it is harder to swallow.  Could this be a yeast infection?

Answer This
Answers (1)
Gerri Rivers, Health Guide
1/28/09 12:04am

Dear Trudy:

If you have a "funny feeling" in your throat or find it hard to swallow, you need to seek help from your doctor.  I do hope you find relief.  Feel free to let me know.

 Gerri Rivers, AE-C

Here are a few links that might interest you:

Thrush prevention

Candida Esophagitis symptoms

Qvar Side Effects

 

Reply
Answer This

Related Content

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By trudy, Community Member— Last Modified: 09/10/14, First Published: 12/12/08